Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 241, NWS Cleveland, OH

August 9, 2011Cuyahoga County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2011, 7:06 PM EDT for Cuyahoga County, Lorain County, Ohio. It was in force for 69 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 7:06 PM EDT (23:06 UTC)
Expired
Aug 9, 2011, 8:15 PM EDT
In force
69 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 9 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 7:45 PM EDTHAIL 1Cleveland, OHPUBLIC REPORTED QUARTER SIZE HAIL.
Aug 9, 8:05 PM EDTHAIL 1Seven Hills, OHTRAINED SPOTTER REPORTED QUARTER SIZE HAIL.
Aug 9, 8:14 PM EDTHAIL 1Seven Hills, OHVEHICLES DENTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 6:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WUUS51 KCLE 092306
SVRCLE
OHC035-093-100015-
/O.NEW.KCLE.SV.W.0241.110809T2306Z-110810T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
706 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LORAIN COUNTY IN NORTH CENTRAL OHIO
  CUYAHOGA COUNTY IN NORTHEAST OHIO

* UNTIL 815 PM EDT

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 75 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTH OF LORAIN...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LORAIN...
  STRONGSVILLE...
  CLEVELAND...
  AVON LAKE...
  NORTH RIDGEVILLE...
  WESTLAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS THIS EVENING HAVE A HISTORY OF PRODUCING DAMAGING WINDS. 
SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8157 4128 8188 4134 8188 4141 8222
      4144 8225 4144 8227 4153 8202 4149 8188
      4151 8180 4150 8174 4163 8150
TIME...MOT...LOC 2305Z 290DEG 25KT 4160 8218

$$

KOSARIK
1 follow-up statement
231 
WWUS51 KCLE 092353
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT TUE AUG 9 2011

OHC035-093-100015-
/O.CON.KCLE.SV.W.0241.000000T0000Z-110810T0015Z/
CUYAHOGA OH-LORAIN OH-
753 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN LORAIN AND CUYAHOGA COUNTIES...

AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS
LOCATED NEAR LAKEWOOD...OR 6 MILES WEST OF CLEVELAND...MOVING EAST AT
30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CLEVELAND...NEWBURGH HEIGHTS...CUYAHOGA HEIGHTS...BROOKLYN HEIGHTS...
GARFIELD HEIGHTS...MAPLE HEIGHTS...NORTH RANDALL AND WARRENSVILLE
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY MORNING FOR
NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8157 4128 8188 4134 8188 4141 8222
      4144 8225 4144 8227 4153 8202 4149 8188
      4151 8180 4150 8174 4163 8150
TIME...MOT...LOC 2353Z 290DEG 25KT 4149 8176

$$

SCHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:10 PM EDT, 56 minutes earlier.

Area forecast discussion, Aug 9, 6:10 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS EVENING AND
OVERNIGHT. HIGH PRESSURE WILL BUILD EAST INTO THE REGION BY
THURSDAY NIGHT AND TO THE EAST COAST BY FRIDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT IN THE WEST.
PROBABILITY FOR SEVERE THUNDERSTORMS APPEARS THAT IT IS MARGINAL
AS STORMS SO FAR HAVE BEEN BEHAVING THEMSELVES.

WILL CONTINUE WITH WATCH WHERE CURRENTLY IN EFFECT. MADE SOME
ADJUSTMENTS TO THE CLOUD COVER TONIGHT TO TIME THE LINE OF
THUNDERSTORMS MOVING EAST INTO THE REGION.

LINE APPEARS TO BE BROKEN IN AREAL COVERAGE FOR THUNDERSTORMS.
SOME LOCATIONS MAY SQUEAK BETWEEN THE STORMS NOT RECEIVE ONE DROP
OF RAIN. FOR THE MOST PART...WILL HOLD ON TO THE LIKELY
PROBABILITY AT THIS TIME.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
ONCE THE COLD FRONT GOES BY...PRETTY MUCH FAIR WEATHER WILL BE THE
RULE FOR MUCH OF THE FORECAST AREA AS HIGH PRESSURE BEGINS TO
BUILD INTO THE REGION. HOWEVER...AS COLD AIR ALOFT MOVES IN OVER
THE WARM LAKE...GOOD OLD LAKE EFFECT SHOWERS AND THUNDERSTORMS ARE
POSSIBLE IN THE NORTHEAST. I WILL KEEP A CHANCE FOR SHOWERS AND
THUNDERSTORMS GOING WEDNESDAY THROUGH THURSDAY IN THE EAST.

WARM AIR ADVECTION TAKES PLACE THURSDAY NIGHT AND THIS SHOULD
BRING AN END TO THE PRECIPITATION THREAT. FAIR WEATHER RETURNS FOR
FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE FINALLY TAKES CONTROL OF
THE WEATHER OVER THE REGION.

THE COLD AIR ADVECTION WILL BE A REFRESHING RELIEF FOR THOSE THAT
DO NOT LIKE HOT WEATHER. LOWER DEW POINTS AND OVERNIGHT LOWS WILL
BRING TEMPERATURES DOWN INTO THE 50S IN SOME LOCATIONS AS THE
OVERALL WEATHER PATTERN CHANGES FOR A BRIEF PERIOD. LOOKING AT
HIGHS GENERALLY IN THE 70S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
FORECAST MODELS SHOW LOW PRESSURE ALONG WITH A FRONTAL SYSTEM MOVING
THROUGH THE AREA SATURDAY INTO SUNDAY. THIS WILL RESULT IN A CHANCE
OF SHOWERS AND THUNDERSTORMS. SHOWERS EXPECTED TO LINGER OVER THE
EASTERN HALF OF THE FORECAST INTO SUNDAY EVENING/SUNDAY NIGHT.

HIGH PRESSURE BUILDS INTO THE AREA MONDAY AND TUESDAY. ANOTHER
FRONTAL SYSTEM APPROACHES LATE WEDNESDAY WHICH COULD BRING ANOTHER
CHANCE OF PRECIPITATION.

TEMPERATURES SATURDAY THOUGH TUESDAY WILL BE NEAR NORMAL.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
COLD FRONT NOW MOVING EAST ACROSS THE FORECAST HEADED TOWARDS
PENNSYLVANIA...THERE IS A CHANCE OF SHWRS/TSTMS THIS AFTN
AS A SECOND FRONT APPROACHES. WILL CONTINUE TO MONITOR.
I WILL PROBABLY MENTION VCTS AT A COUPLE OF SITES FOR THIS
AFTN.

MOST OF THE MVFR CONDITIONS SLOWLY RISING TO VFR CONDITIONS THIS
AFTN. FOR TONIGHT LOOK FOR A THREAT FOR LAKE ENHANCED SHRA WILL
BE POSSIBLE FOR NE OHIO AND NW PA.

WINDS BECOMING WEST THIS AFTN AT 10 TO 15 KNOTS WITH GUSTS.

OUTLOOK...AREAS OF NON-VFR CONDITIONS WEDNESDAY INTO THU FOR
SNOWBELT AREA.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE LAKE TONIGHT AHEAD OF
SECOND STRONGER COLD FRONT CURRENTLY OVER LAKE MICHIGAN.  SMALL
CRAFT ADVISORY IN EFFECT AS WINDS WILL TURN TO THE WEST NORTHWEST
AND INCREASE TO 20 KNOTS BEHIND THE FRONT.  CONDITIONS PRIMED FOR
WATERSPOUTS ON WEDNESDAY.  THE 850 TEMPS DIP TO 11C BY 18Z WEDNESDAY
FOR A LAKE TO 850MB TEMPERATURE DIFFERENTIAL OF AROUND 14C.  THIS
COMBINED WITH A  STRONG UPPER LEVEL SHORT WAVE THAT WILL SWING
ACROSS EASTERN LAKE ERIE WEDNESDAY MORNING.  HIGH PRESSURE WILL
GRADUALLY MOVE EAST ACROSS THE LAKE THURSDAY BUT CHOPPY CONDITIONS
WILL CONTINUE ON THE LAKE.   HIGH PRESSURE IN CONTROL FRIDAY INTO
SATURDAY...BUT MODELS MOVE NEXT COLD FRONT THROUGH SATURDAY NIGHT
INTO SUNDAY MORNING.  RIGHT NOW GOING WITH 2 TO 4 FOOT WAVES...BUT A
SMALL CRAFT ADVISORY IS DEFINITELY NOT OUT OF THE QUESTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ144>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...BC
MARINE...DJB
Hazardous weather outlook, Aug 9, 3:48 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT TUE AUG 9 2011

OHZ003-006>009-017>019-027>029-036-037-102000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-
348 PM EDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS THE
POSSIBILITY THAT SOME THUNDERSTORMS COULD BECOME SEVERE AND
PRODUCE DAMAGING HAIL AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-145>149-165>169-OHZ010>014-020>023-030>033-038-047-089-
PAZ001>003-102000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND-
WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
348 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>144-162>164-102000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
348 PM EDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LOMBARDY

In the hours before

Special weather statement, Aug 9, 5:02 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
502 PM EDT TUE AUG 9 2011

OHZ003-006-092200-
LUCAS-WOOD-
502 PM EDT TUE AUG 9 2011

...SPECIAL WEATHER STATEMENT FOR LUCAS AND WOOD COUNTIES UNTIL 600 PM
EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF SWANTON...OR 20 MILES WEST OF
WATERVILLE...MOVING EAST AT 30 MPH.

OTHER STRONG TO SEVERE THUNDERSTORMS WILL ALSO MOVE ACROSS NORTHWEST
OHIO LATE THIS AFTERNOON AND EVENING.

THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS.

PEOPLE IN LUCAS AND WOOD COUNTIES SHOULD MONITOR THE WEATHER
SITUATION AND LISTEN FOR POSSIBLE WARNINGS. MOVE INDOORS AS
THUNDERSTORMS APPROACH.

KOSARIK
Special weather statement, Aug 9, 6:08 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT TUE AUG 9 2011

OHZ006-008-017-018-092300-
HANCOCK-SANDUSKY-SENECA-WOOD-
608 PM EDT TUE AUG 9 2011

...SPECIAL WEATHER STATEMENT FOR NORTHERN HANCOCK...SANDUSKY...SENECA
AND WOOD COUNTIES UNTIL 700 PM EDT...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GIBSONBURG MOVING EAST AT 30 MPH ACROSS
SANDUSKY COUNTY. OTHER STRONG THUNDERSTORMS WILL MOVE ACROSS WOOD
COUNTY INTO SENECA AND HANCOCK COUNTIES THIS EVENING.

THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS.

PEOPLE IN HANCOCK...SANDUSKY...SENECA AND WOOD COUNTIES...INCLUDING
THE CITY OF FREMONT...SHOULD MONITOR THE WEATHER AND LISTEN FOR
POSSIBLE WARNINGS. MOVE INDOORS AS THUNDERSTORMS APPROACH.

KOSARIK
Local storm report, Aug 9, 6:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             FREMONT                 41.35N 83.11W
08/09/2011  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED QUARTER SIZE HAIL.

&&

KSCHULER
Local storm report, Aug 9, 6:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
08/09/2011                   SANDUSKY           OH   TRAINED SPOTTER

            THUNDERSTORM WINDS DOWNED SEVERAL LARGE TREES.

&&

KSCHULER
Local storm report, Aug 9, 6:46 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
08/09/2011                   SANDUSKY           OH   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED NUMEROUS LARGE TREES UPROOTED.
            HOMES DAMAGED FROM DOWNED TREES.

&&

KSCHULER

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:56 PM EDTSmall Craft AdvisoryCLE49 hr
Aug 9, 4:46 PM EDTSpecial Marine WarningCLE89 min
Aug 9, 6:14 PM EDTSpecial Marine WarningCLE2 hr
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca41 min
Aug 9, 6:36 PM EDTSevere Thunderstorm WarningCLEErie, Huron39 min
Aug 9, 6:50 PM EDTSevere Thunderstorm WarningCLEHancock, Wood40 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningCLEHuron, Sandusky, Seneca45 min
Aug 9, 7:16 PM EDTSpecial Marine WarningCLE119 min
Aug 9, 7:24 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina36 min
Aug 9, 7:44 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Richland, Seneca46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.